# SDR CALA2024110402793

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 64,636 hours, 26,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND L1 DOOR WILL NOT TURN OFF. SUPPORT TASK NSA EMX N/R 00205. REMOVED AND REPLACED BATTERY CHARGER AND OPS CHECK GOOD IAW UAL B737NG AMM 33-51-06-960-806.
